# SDR FDEA201009213602

- Difficulty date: September 21, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA3849
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREA SEAT TRACK SUPPORT IS CORRODED AT THE TRACK ATTACH POINT; BS 1840, RBL 20.  REMOVED CORROSION ON THE SEAT TRACK SUPPORT IN THE AFT CARGO COMPARTMENT AT   THE TRACK ATTACH POINT BS 1841, RBL 20.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 1A & FIG 1B.  DISASSEMBLED SEAT TRACK AT RBL 20  FROM STA 1781 TO STA 1853   TO F.O.M. IAW SRM 51-31-01, VOL II.  CUTOUT DAMAGED SECTION OF THE SUPPORT   ANGLE IAW MD/DC10 SRM 53-00-01, FIG 8, VOL I.  FORMED, DRILLED & DEBURRED REPAIR PARTS IAW SRM 53-00-01, FIG 8, VOL I .  ALODINED   AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR IAW SRM 53-00-  01, FIG 8, VOL I.  ASSEMBLED SEAT TRACK IAW SRM 51-31-01, VOL II.
